# SDR SWIA200616095

- Difficulty date: January 3, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 21,379 hours, 31,576 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVERHEAD AISLE LIGHT OVER SEAT 10A MELTING HEAD LINER AND CAUSES LARGE BURN MARKS AND SMOKE (VERY FAINT).   REPLACED CABIN LIGHT FIXTURE ASSEMBLY FOR SEAT 10A.  OPERATIONAL CHECK GOOD.
